# SDR DL76L990380

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON S/C ITEM 31, EMERGENCY ESCAPE LEFT AND RIGHT WOULD NOT ILLUMINATE IN EITHER TEST 1 OR TEST 2 ON SQUIB TEST PANEL.
